# SDR SWAA2023102601883

- Difficulty date: September 18, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Down
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN HAS CORROSION AT BS 787+3; LBL 17; WL 162<[01] UPDATED STEP 1;[02] UPDATED STEP 2 AND MEASUREMENT TABLE.;[03] UPDATED STEP 3;[04] EDITED MEASUREMENT TABLE;[05] REMOVED CORROSION FROM ACB TIE DOWN AT BS 787 + 3'; LBL 17; WL 162; IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; MATERIAL REMOVED: 0.020' AND IS FOUND IN LIMITS IAW SRM 53-00-53-1A-2; DETAIL G. APPLIED CHEMICAL CONVERSION COATING ON REWORKED AREA AT BS 787+3; LBL 17; WL 162 IAW AMM 51-21-41-370-803 AND PRIMER IAW AMM 51-21-72-370-804.;[06] VERIFIED CORRECTIVE ACTION 5
